MAUDE Adverse Event Report: KARL STORZ SE & CO. KG CYSTOSCOPE SHEATH, 22 FR.; Cystoscope And Accessories, Flexible/Rigid

KARL STORZ SE & CO. KG CYSTOSCOPE SHEATH, 22 FR.; Cystoscope And Accessories, Flexible/Rigid
Model Number 27026B
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Device was not returned at the time of mdr submission.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that the tip of the instrument 27026c broken during surgery and was subsequently removed from the patient's bladder.The duration of the surgical prolongation was between 15 and 60 minutes.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
Correction made in sections d1, d2, d4.In addition, device was returned to the manufacturing site as documented in section d9.This event is filed under internal complaint id (b)(4).

Brand Name
CYSTOSCOPE SHEATH, 22 FR.
Common Device Name
Cystoscope And Accessories, Flexible/Rigid
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen,
GM 
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key23512006
Report Number9610617-2025-02035
Device Sequence Number9733282
Product Code FAJ
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K243653
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number27026B
Device Catalogue Number27026B
Device Lot NumberED
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2025
Supplement Date Received by Manufacturer11/24/2025
09/04/2026
Initial Report FDA Received Date11/10/2025
Supplement Report FDA Received Date12/04/2025
10/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown